# SDR FDEA200905281835

- Difficulty date: May 28, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 49,838 hours, 16,020 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: ARB116210
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, L/E CRACK ON INTERCOSTAL.  REPAIRED AREA IAW SRM 57-00-01 FIG 3, SHT 2 VOL I.
